Alert archive / Wisconsin / Freeze Watches in 2012

Freeze Watch 2, NWS Milwaukee, WI

April 8, 20124 counties in Wisconsin

NWS Milwaukee, WI issued this freeze watch at Apr 8, 2012, 9:05 PM CDT for 4 counties in Wisconsin. It took effect at Apr 10, 2012, 1:00 AM CDT. It was in force for .

The area

The counties it named.

The facts

Issued
Apr 8, 2012, 9:05 PM CDT (02:05 UTC)
In effect from
Apr 10, 2012, 1:00 AM CDT
Expired
Apr 9, 2012, 3:34 AM CDT
In force
Issued by
NWS Milwaukee, WI

Counties Green County, WI, Iowa County, WI, Lafayette County, WI, Sauk County, WI

The radar

The Milwaukee radar (KMKX), 114 km from the middle of the area, began a volume at 02:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 2.1 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2012-04-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2012-04-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 72 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3169 m above ground
0-6 km bulk shear
69 kt
0-1 km storm-relative helicity
72 m²/s²
0-3 km storm-relative helicity
85 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

766 
WWUS73 KMKX 090205
NPWMKX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
905 PM CDT SUN APR 8 2012

...HARD FREEZE EXPECTED OVER PARTS OF SOUTH CENTRAL WISCONSIN
LATE MONDAY NIGHT...

.A COLD FRONT OVER THE NORTHERN PLAINS WILL SWEEP THROUGH SOUTHERN
WISCONSIN ON MONDAY. COLDER AIR BEHIND THIS FRONT WILL SETTLE OVER
SOUTHERN WISCONSIN MONDAY NIGHT. TEMPERATURES ARE EXPECTED TO DROP
SEVERAL DEGREES BELOW FREEZING TO THE WEST AND SOUTHWEST OF
MADISON LATE MONDAY NIGHT RESULTING IN A HARD FREEZE.

HENCE A FREEZE WATCH HAS BEEN ISSUED FOR THE AREA FROM REEDSBURG
TO DODGEVILLE...DARLINGTON AND MONROE. 

THE SUB-FREEZING TEMPERATURES WILL THREATEN ANY FLOWERING PLANTS
WHICH GREW DURING THE RECORD WARMTH WE EXPERIENCED IN MARCH.  

WIZ056-062-067-068-091015-
/O.NEW.KMKX.FZ.A.0002.120410T0600Z-120410T1400Z/
SAUK-IOWA-LAFAYETTE-GREEN-
INCLUDING THE CITIES OF...BARABOO...DODGEVILLE...DARLINGTON...
MONROE
905 PM CDT SUN APR 8 2012

...FREEZE WATCH IN EFFECT FROM LATE MONDAY NIGHT THROUGH TUESDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
FREEZE WATCH...WHICH IS IN EFFECT FROM LATE MONDAY NIGHT THROUGH
TUESDAY MORNING. 

* TIMING...TEMPERATURES WILL FALL TO BELOW FREEZING AFTER MIDNIGHT
  MONDAY NIGHT...LASTING THROUGH THE EARLY MORNING TUESDAY.

* TEMPERATURE...WILL FALL TO BETWEEN 27 AND 29 DEGREES.

* IMPACTS...SENSITIVE VEGETATION WILL BE SEVERLY IMPACTED BY THE
  SUB-FREEZING TEMPERATURES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$
MBK
1 follow-up statement
765 
WWUS73 KMKX 090834
NPWMKX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
334 AM CDT MON APR 9 2012

...HARD FREEZE EXPECTED OVER MUCH OF SOUTH CENTRAL WISCONSIN LATE
TONIGHT...

.COLDER AIR FLOWING IN ON NORTHWEST WINDS WILL SETTLE OVER
SOUTHERN WISCONSIN LATER TODAY AND TONIGHT. THOSE WINDS WILL
DIMINISH TONIGHT...ALLOWING TEMPERATURES TO DROP SEVERAL DEGREES
BELOW FREEZING TO THE WEST OF A GREEN LAKE TO BRODHEAD LINE LATE
TONIGHT RESULTING IN A HARD FREEZE.

THE SUB-FREEZING TEMPERATURES WILL THREATEN ANY FLOWERING PLANTS
AND TREES THAT DEVELOPED DURING THE RECORD WARMTH WE EXPERIENCED
IN MARCH.

WIZ056-062-067-068-091645-
/O.UPG.KMKX.FZ.A.0002.120410T0600Z-120410T1400Z/
/O.NEW.KMKX.FZ.W.0002.120410T0600Z-120410T1400Z/
SAUK-IOWA-LAFAYETTE-GREEN-
INCLUDING THE CITIES OF...BARABOO...DODGEVILLE...DARLINGTON...
MONROE
334 AM CDT MON APR 9 2012

...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM CDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 9 AM CDT
TUESDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. 

* TIMING...TEMPERATURES WILL FALL TO BELOW FREEZING AFTER MIDNIGHT
  TONIGHT...LASTING THROUGH EARLY MORNING TUESDAY.

* TEMPERATURE...WILL FALL TO BETWEEN 27 AND 29 DEGREES.

* IMPACTS...SENSITIVE VEGETATION WILL BE SEVERELY IMPACTED BY THE
  SUB-FREEZING TEMPERATURES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

WIZ046-047-057-063-091645-
/O.NEW.KMKX.FZ.W.0002.120410T0600Z-120410T1400Z/
MARQUETTE-GREEN LAKE-COLUMBIA-DANE-
INCLUDING THE CITIES OF...MONTELLO...BERLIN...PORTAGE...
WISCONSIN DELLS...MADISON
334 AM CDT MON APR 9 2012

...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM CDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 9 AM CDT
TUESDAY. 

* TIMING...TEMPERATURES WILL FALL TO BELOW FREEZING AFTER MIDNIGHT
  TONIGHT...LASTING THROUGH EARLY MORNING TUESDAY.

* TEMPERATURE...WILL FALL TO BETWEEN 27 AND 29 DEGREES.

* IMPACTS...SENSITIVE VEGETATION WILL BE SEVERELY IMPACTED BY THE
  SUB-FREEZING TEMPERATURES.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

What forecasters said that day

The local office's own words before this freeze watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this freeze watch went out at Apr 8, 2:03 PM CDT, 7 hours 2 minutes earlier.

Area forecast discussion, Apr 8, 2:03 PM CDT, 7 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
203 PM CDT SUN APR 8 2012

.SHORT TERM...

.TONIGHT AND MONDAY...FORECAST CONFIDENCE...HIGH

MID LEVEL CLOUD DECK AND FAIRLY HIGH BASE CUMULUS ARE CURRENTLY
SPREADING INTO THE FORECAST AREA FROM THE NORTHEAST. CUMULUS WILL
DIMINISH WITH LOSS OF DAYTIME HEATING...WHILE THE MID LEVEL DECK
WILL CONTINUE ON TO THE EAST SOUTHEAST. CLOUDS MAY THUS LINGER INTO
THE EVENING...ESPECIALLY IN THE SOUTH. SHOULD BE MAINLY CLEAR BY
DAYBREAK MONDAY ACROSS SRN WI. THOUGH WINDS WILL NOT GET
PARTICULARLY LIGHT TONIGHT...CLEARING SKIES ALONG WITH THE DRY
AIRMASS WILL ALLOW TEMPERATURES TO FALL INTO THE 30S MOST PLACES.

MORE MID LEVEL CLOUDS AND/OR AFTERNOON CUMULUS POSSIBLE AGAIN
MONDAY. WILL BE COOLER TOMORROW...WITH COLD ADVECTION ALOFT THROUGH
THE DAY. TEMPS MAY PEAK AROUND THE NOON HOUR...THEN HOLD STEADY OR
EVEN FALL A BIT INTO THE AFTERNOON. EXPECT ANOTHER BREEZY DAY...WITH
WEST TO NORTHWEST WINDS GUSTING UP TO 35 MPH.

.MONDAY NIGHT AND TUESDAY...FORECAST CONFIDENCE MEDIUM

THE MAIN UPPER LOW OVER SOUTHEAST CANADA CONTINUES TO RETROGRADE
BACK TOWARD WESTERN ONTARIO WITH THE RATHER STRONG NORTHWEST
MID/UPPER FLOW ACROSS EASTERN SOUTH DAKOTA TO WESTERN KENTUCKY.
ANOTHER ELONGATED VORTICITY MAXIMUM PUSHES ACROSS EASTERN
MINNESOTA TO NORTHERN ILLINOIS...WHILE THE BASE OF THE SOUTHEAST
CANADIAN UPPER LOW SAGS INTO THE LAKE HURON AREA.

A LARGE SURFACE HIGH EXTENDS FROM CENTRAL CANADA INTO THE MID
MISSISSIPPI VALLEY. A NORTHWEST LOW LEVEL FLOW CONTINUES ACROSS
WISCONSIN WITH CONTINUED COLD AIR ADVECTION AND THICKNESS VALUES
AROUND 528 DECAMETERS.

FREEZING TEMPERATURES AGAIN EXPECTED BUT THE CYCLONIC FLOW OF THE
UPPER LOW AND SURFACE PRESSURE GRADIENT MAY BRING SOME CLOUDS TO
COMPLICATE THE FROST POTENTIAL ESPECIALLY TOWARD SHEBOYGAN.
ALSO THE EARLY SEASON FREEZING HEADLINE CRITERIA IS 28 DEGREES OR
BELOW SO A WATCH IS MARGINAL.

.TUESDAY NIGHT THROUGH WEDNESDAY NIGHT...FORECAST CONFIDENCE MEDIUM

MAIN UPPER TROUGH EXTENDS ACROSS SOUTHEAST CANADA TOWARD THE
EASTERN GREAT LAKES WITH A LARGE UPPER RIDGE OVER THE ROCKIES AND
HIGH PLAINS. THE 00Z ECMWF HAS TRENDED TOWARD THE GFS IN WEAKENING
THE REMNANT UPPER TROUGH OVER SOUTH CENTRAL CANADA WITH MAINLY A
NARROW RIBBON OF CYCLONIC POSITIVE VORTICITY.

THE LARGE SURFACE HIGH EXTENDS FROM SOUTHWEST HUDSON BAY
AND INTO THE UPPER AND MID MISSISSIPPI VALLEY.  A LIGHT NORTH FLOW
CONTINUES ACROSS WISCONSIN WITH THICKNESS VALUES AROUND 537
DECIMETERS.

FROST/FREEZING TEMPERATURES AGAIN EXPECTED TUESDAY NIGHT AND
WEDNESDAY NIGHT. SOME DIURNAL CUMULUS POTENTIAL ON THE GFS
SOUNDING...BUT THESE SHOULD DISSIPATE TUESDAY NIGHT AND AGAIN
WEDNESDAY NIGHT.

.LONG TERM...

.THURSDAY AND FRIDAY...FORECAST CONFIDENCE MEDIUM

THE 12Z GFS AND 00Z ECMWF KEEPS THE UPPER RIDGE FROM MINNESOTA TO
MISSOURI THURSDAY AND INTO THE WESTERN GREAT LAKES ON
FRIDAY.

THE HIGH PRESSURE RIDGE OVER THE GREAT LAKES ON THURSDAY MOVES OFF
TO THE EASTERN GREAT LAKES ON FRIDAY ON THE 00Z ECMWF. THE GFS IS
A LITTLE FASTER IN PUSHING A LOW INTO THE NORTHERN PLAINS AND
BRINGING PRECIPITATION INTO SOUTHERN WISCONSIN THURSDAY NIGHT AND
FRIDAY. PREFER THE SOMEWHAT SLOWER 00Z ECMWF AND 06Z DGEX THAT
KEEPS ALL BUT AREAS SOUTHWEST OF MADISON DRY. WILL USE CONSENSUS
GRIDS THAT WILL PUT A SLIGHT CHANCE/CHANCE OF PRECIPITATION
SOONER IN DEFERENCE TO THE GFS.

.SATURDAY AND SUNDAY...FORECAST CONFIDENCE MEDIUM

BOTH THE 12Z GFS AND 00Z ECMWF ESTABLISH A MID/UPPER TROUGH ACROSS
THE WESTERN U.S. AND ROCKIES. THE 00Z ECMWF TRIES TO BUILD AN
UPPER RIDGE INTO THE WESTERN GREAT LAKES WHILE THE GFS PUSHES THE
MID/UPPER SOUTHWEST FLOW INTO WISCONSIN SATURDAY.

BY SUNDAY SOME DIFFERENCES IN THE GFS TRYING TO CUT OFF THE WESTERN
LOW WHILE THE 00Z ECMWF PUSHES THE TROUGH SLOWLY EAST.

NO PREFERENCE SO WILL USE A CONSENSUS.

&&

.AVIATION/00Z TAFS/...

VFR CONDITIONS WILL CONTINUE THROUGH MONDAY...WITH MID LEVEL CLOUDS
LIKELY AT TIMES. EXPECT ANOTHER BREEZY DAY TOMORROW...WITH WEST TO
NORTHWEST WINDS GUSTING TO AROUND 30 KNOTS.

&&

.MARINE...

WEST WINDS GUSTING TO 30 KNOTS WILL EASE THIS EVENING AND OVERNIGHT.
THE SMALL CRAFT ADVISORY THUS REMAINS IN EFFECT UNTIL THE EARLY
EVENING HOURS. GUSTY WEST TO NORTHWEST WINDS WILL LIKELY RESULT IN
ADVISORY CONDITIONS AGAIN MONDAY...AND POSSIBLY TUESDAY AS WELL.
WAVES WILL GENERALLY STAY IN THE 1 TO 3 FOOT RANGE WITH THE OFFSHORE
WINDS.

&&

.FIRE WEATHER...

A VERY DRY AIRMASS ALONG WITH BREEZY WEST WINDS WILL RESULT IN
CRITICAL FIRE WEATHER CONDITIONS UNTIL THIS EVENING. THOUGH
TEMPERATURES WILL BE BELOW CRITICAL THRESHOLDS...SOME FUELS WILL BE
PARTICULARLY SUSCEPTIBLE TO RAPID FIRE GROWTH POTENTIAL. A RED FLAG
WARNING THUS REMAINS IN EFFECT INTO EARLY EVENING.

IT WILL BE VERY DRY AND BREEZY AGAIN MONDAY...BUT TEMPERATURES WILL
BE COOLER AND RH VALUES JUST A TOUCH HIGHER...SO A FIRE WEATHER
WATCH IS NOT BEING ISSUED. WITH FUELS AND WINDS SIMILAR TO
TODAY...NEAR CRITICAL FIRE WEATHER CONDITIONS MAY STILL BE POSSIBLE
IF RH VALUES END UP LOWER THAN CURRENTLY EXPECTED.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...RED FLAG WARNING UNTIL 8 PM CDT THIS EVENING FOR WIZ046-047-051-
     052-056>060-062>072.

LM...SMALL CRAFT ADVISORY UNTIL 8 PM CDT THIS EVENING FOR LMZ643>646.

&&

TONIGHT/MONDAY AND AVIATION/MARINE...DDV
MONDAY NIGHT THROUGH SUNDAY...HENTZ
Hazardous weather outlook, Apr 8, 7:57 PM CDT, 1 hour 8 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
757 PM CDT SUN APR 8 2012

WIZ046-047-051-052-056>060-062>072-100100-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
757 PM CDT SUN APR 8 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY

THERE IS POTENTIAL FOR FROST OR A FREEZE...MONDAY NIGHT THROUGH
WEDNESDAY NIGHT...AS COLD HIGH PRESSURE APPROACHES AND MOVES
ACROSS WISCONSIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED IN THE NEXT SEVEN DAYS.

LMZ643>646-100100-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
757 PM CDT SUN APR 8 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY

A TIGHTENING PRESSURE GRADIENT AND A SURGE OF COLD AIR ACROSS THE
NEARSHORE WATERS OF LAKE MICHIGAN ON MONDAY WILL RESULT IN GUSTY
NORTHWEST WINDS. A SMALL CRAFT ADVISORY HAS BEEN POSTED BEGINNING
MID-MORNING MONDAY...LASTING INTO MONDAY EVENING.

WINDS WILL LIKELY REACH SMALL CRAFT ADVISORY LEVELS AGAIN ON
TUESDAY DUE TO THE LINGERING PRESSURE GRADIENT AND COLD AIR OVER LAKE
MICHIGAN.

WWW.WEATHER.GOV/MKX

MBK

In the hours before

Local storm report, Apr 8, 5:11 PM CDT, 3 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
511 PM CDT SUN APR 08 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0304 PM     NON-TSTM WND GST WESTFIELD               43.88N 89.49W
04/08/2012  M44 MPH          MARQUETTE          WI   DEPT OF HIGHWAYS

            MEASURED AT MARQUETTE COUNTY DOT.

&&

MBK
Local storm report, Apr 8, 5:20 PM CDT, 3 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
520 PM CDT SUN APR 08 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     NON-TSTM WND GST WEST BEND AIRPORT       43.42N 88.13W
04/08/2012  M47 MPH          WASHINGTON         WI   AWOS

&&

MBK
Local storm report, Apr 8, 5:36 PM CDT, 3 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
536 PM CDT SUN APR 08 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0505 PM     NON-TSTM WND GST WESTFIELD               43.88N 89.49W
04/08/2012  E45.00 MPH       MARQUETTE          WI   911 CALL CENTER

            10 INCH DIAMETER DEAD TREE BLOWN OVER. WIND SPEED
            ESTIMATED.

&&

MEB
Local storm report, Apr 8, 6:12 PM CDT, 2 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
612 PM CDT SUN APR 08 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     NON-TSTM WND GST JACKSON                 43.32N 88.16W
04/08/2012  M55 MPH          WASHINGTON         WI   MESONET

            WIND GUST AT KETTLE MORAINE LUTHERAN HIGH SCHOOL. ALSO
            WIND GUSTS TO 43 MPH AT GRAFTON HIGH SCHOOL. RELAYED BY
            FOX6.

&&

MBK
Local storm report, Apr 8, 6:15 PM CDT, 2 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
615 PM CDT SUN APR 08 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0528 PM     NON-TSTM WND GST HORICON                 43.44N 88.64W
04/08/2012  M47.00 MPH       DODGE              WI   OTHER FEDERAL

            RAWS OBSERVATION

&&

MEB
Special weather statement, Apr 8, 6:25 PM CDT, 2 hours 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
625 PM CDT SUN APR 8 2012

WIZ046-047-051-052-057>060-063>066-068>072-090030-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-GREEN-ROCK-
WALWORTH-RACINE-KENOSHA-
INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC...
SHEBOYGAN...PORTAGE...WISCONSIN DELLS...BEAVER DAM...WEST BEND...
PORT WASHINGTON...MADISON...JEFFERSON...LAKE MILLS...WAUKESHA...
BROOKFIELD...MILWAUKEE...MONROE...JANESVILLE...BELOIT...ELKHORN...
LAKE GENEVA...RACINE...KENOSHA
625 PM CDT SUN APR 8 2012

STRONG GUSTY WINDS OF 40 TO 50 MPH ARE POSSIBLE EARLY THIS EVENING
OVER SOUTH CENTRAL AND SOUTHEAST WISCONSIN.

THESE STRONG GUSTY WINDS WILL ACCOMPANY ISOLATED VERY LIGHT
SHOWERS AND SPRINKLES CURRENTLY IN THE JUNEAU...WEST BEND...LOMIRA
AND MEQUON AREAS. THESE LIGHT SHOWERS ARE MOVING RAPIDLY SOUTHEAST
AT 50 MPH.

THESE STRONG GUSTY WINDS AND VERY LIGHT SHOWERS OR SPRINKLES MAY
AFFECT PORTIONS PORTIONS OF MILWAUKEE AND THE REST OF THE NORTHERN
SUBURBS THROUGH 715 PM CDT.

EVERYONE OUTDOORS IN THESE AREAS SHOULD BE PREPARED FOR A BRIEF
PERIOD OF BUFFETING WINDS. A FEW DEAD TREES HAVE ALSO BEEN KNOCKED
OVER BY THESE WINDS IN THE WEST BEND AND WESTFIELD AREAS LATE THIS
AFTERNOON.

MBK

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 8, 8:16 PM CDTSmall Craft AdvisoryMKX49 hr
Apr 9, 3:34 AM CDTFreeze WarningMKXColumbia, Dane, Dodge, Green, Green Lake, Iowa and 6 more29 hr

Nearby

Freeze Watches in Wisconsin, 2012Every freeze watch in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.